# SDR QXEA200501747

- Difficulty date: December 4, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 10,717 hours, 11,195 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Unknown
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLT NR 2316: DURING, AFTER START, CHECKLIST LT INBD SPOILER SHOWS UP ON PFS.  NO OTHER CAUTION LIGHT ON.  MX FOUND NO FAULTS IN CDS, EPCU, OR PROX SENSOR BOX.  PLACED HYD PRESS ON NR 1 AND NR 2 SYSTEMS.  WITH PWR LEVERS AT DISC TO FLT IDLE, DISCREPANCY EXITS.  WHEN PLA MOVED GREATER THAN 12 DEG ABOVE FLIGHT IDLE, ALL SPOILER RETRACT.  AFTER THIS ACTION, SPOILERS ACTED NORMALLY THROUGHOUT ALL PLA ANGLES AND COMBINATIONS OF FLT/TAXI SWITCH.  A/C POWER WAS NEVER RESET.  PROBLEM DOES NOT RETURN.  C/W OPS TEST OF THE ROLL SPOILER SYSTEM IAW Q400 MM TASK 27-61-00-710-801 AND FUNC TEST OF THE GROUND SPOILERS SYSTEM IAW Q400 MM TASK 27-62-00-720-801.  NO FAULTS NOTED.  OPS CHECK GOOD.  NO PARTS REPLACED.  A/C RETUR
